Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Configuration-like spaces and the Borsuk-Ulam theorem
HTML articles powered by AMS MathViewer

by Fred Cohen and Ewing L. Lusk PDF
Proc. Amer. Math. Soc. 56 (1976), 313-317 Request permission

Abstract:

Some extensions of the classical Borsuk-Ulam Theorem are proved by computing a bound on the homology of certain spaces similar to configuration spaces. The Bourgin-Yang Theorem and a generalization due to Munkholm are special cases of these results.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55C20
  • Retrieve articles in all journals with MSC: 55C20
Additional Information
  • © Copyright 1976 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 56 (1976), 313-317
  • MSC: Primary 55C20
  • DOI: https://doi.org/10.1090/S0002-9939-1976-0425949-1
  • MathSciNet review: 0425949